# SDR USAA2012070600008

- Difficulty date: June 28, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112785202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - FLOORBEAM WEB CORRODED AT FR 20, Y 1732.  REMOVED AND REPLACED WEB IAW A320 ARM 51-72-11, 51-42-11 AND DRAWING D53114392.
